# SDR 9509369302

- Difficulty date: June 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48055
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part number: D06A10SL3S
- Condition: Broken
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR RED UNSAFE LIGHT REMAINED ON AFTER GEAR WAS RETRACTED.  RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED DOWNLOCK SENSOR DISCONNECT P1-1157 AND D1-32 INSIDE CONDUIT.  OPERATIONAL CHECK OK ON NUMEROUS GEAR CYCLES.  AIRCRAFT RETURNED TO SERVICE.
